# SDR USAA2012010300010

- Difficulty date: November 29, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FRAME SEGMENT EMERGENCY EXIT HATCH DOOR  834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED FRAME SEGMENT EMERGENCY EXIT HATCH DOOR 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3 IAW EO 5210Y228.
